What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 19, 2:40 PM EST, 5 minutes earlier.
Area forecast discussion, Jun 19, 2:40 PM EST, 5 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
340 PM EDT Mon Jun 19 2017
.SYNOPSIS...
Weak disturbances will bring chances for precipitation to the
region off and on through Thursday. A better chance for
precipitation will occur on Friday as a cold front approaches
and moves through the area.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
An embedded weather disturbance was interacting with an unstable
airmass this afternoon, resulting in some showers and embedded
thunderstorms. As this disturbance moves east this evening, and
as the airmass stabilizes, precipitation should come to an end.
Skies will then clear as a weak surface ridge moves into the
Ohio Valley. Lows will range from the upper 50s to the lower
60s.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Another embedded weather disturbance within a large scale mid
level trough across the Great Lakes will affect northern
sections of the CWFA late Tuesday afternoon and evening. Thus,
will continue with a chance of showers/storms there during this
time frame. Otherwise, a good portion of Tuesday will be dry
along with temperatures in the upper 70s to the lower 80s.
A remnant boundary/trough axis will settle across the northern
forecast area later Tuesday night. By then, forcing and
instability will have waned that skies will range from partly
cloudy to mostly clear. Lows will range from the upper 50s to
the lower 60s once again.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
A weak upper trough will pass north of the region Wednesday and meet
a relatively unreceptive airmass to create showers. Attm, they are
isolated at best and generally expected to be light. High pressure
will then keep the region dry until later Thursday as moisture gets
pulled into the region from the south and wrung out along a front in
the Great Lakes area. Even the chances on this day are marginal at
best but warm frontal processes will necessitate chance pops in the
northeast late in the day. Beyond Thursday the chances for storms
will increase and maximize on Friday and Friday night, lingering
into Saturday as a southern upper low moves northeast and the
surface cold front dives south. The cold front should push any
lingering storms along it south and away from the CWA by Saturday
night and high pressure will build back in with some instability
showers or thunderstorms possible Sunday, much like todays weather.
Temperatures will be near normal Wednesday, Friday, and Saturday and
maximize a few degrees above normal on Thursday. They will then drop
into the 70s for Sunday and Monday. Overnight lows in the 60s for
most nights will be maximized near 70 Thursday night.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
An embedded disturbance will move east across northern Indiana
and northern Ohio this afternoon and this evening. The lift from
this feature will trigger some showers and thunderstorms, most
numerous near the northern terminals of KDAY, KCMH, and KLCK.
Have placed TEMPO MVFR conditions at these three sites. The
threat rapidly decreases south of the Ohio River.
With the loss of day time heating, and with this disturbance
moving away from our region, showers/storms will wane this
evening. Skies will gradually clear overnight.
On Tuesday, another embedded disturbance is forecast to rotate
southeast toward the area. This feature is slower than previous
forecasts, so the terminals are expected to stay dry through
00Z. Scattered diurnal cumulus can be expected.
OUTLOOK...Thunderstorms possible Thursday night through
Saturday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.
&&
SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Franks
AVIATION...Hickman
Hazardous weather outlook, Jun 19, 2:23 AM EST, 12 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
323 AM EDT Mon Jun 19 2017
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-200900-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
323 AM EDT Mon Jun 19 2017
This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.
.DAY ONE...Today and Tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 19, 12:58 PM EST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Wilmington OH
158 PM EDT MON JUN 19 2017
OHZ052-053-191830-
Champaign OH-Clark OH-
158 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHAMPAIGN AND CLARK
COUNTIES UNTIL 230 PM EDT...
At 158 PM EDT, radar indicated a strong thunderstorm over New
Carlisle, moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Springfield, New Carlisle, Northridge, Enon, South Charleston,
Harmony, Lisbon, Christiansburg, North Hampton, South Vienna, Tremont
City, Donnelsville, Catawba, Green Meadows, Thackery, Hustead,
Powhattan, Catawba Station and Terre Haute.
This includes I-70 in Ohio between mile markers 42 and 67.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3986 8404 4011 8402 4007 8363 3987 8358
3980 8366
TIME...MOT...LOC 1758Z 277DEG 34KT 3994 8401
HatzosSpecial weather statement, Jun 19, 2:06 PM EST, 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
306 PM EDT MON JUN 19 2017
OHZ046-055-056-191930-
Licking OH-Delaware OH-Franklin OH-
306 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND WESTERN LICKING COUNTIES UNTIL 330 PM
EDT...
At 305 PM EDT, radar indicated a strong thunderstorm near
Worthington, moving east at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Upper Arlington,
Gahanna, Hilliard, Worthington, Bexley, Pataskala, Powell, Johnstown,
Minerva Park, Ohio State University, Beechwood Trails, Polaris,
Easton, Summit Station, Granville South and Whitehall.
This includes the following Interstates...
I-70 in Ohio between mile markers 92 and 96, and near mile marker
115.
I-71 in Ohio between mile markers 109 and 125.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3997 8315 4018 8314 4023 8260 4010 8253
3995 8266
TIME...MOT...LOC 1905Z 263DEG 43KT 4007 8307
HatzosLocal storm report, Jun 19, 2:15 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
315 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 AM TSTM WND DMG 3 E BRIGHT 39.21N 84.80W
06/18/2017 HAMILTON OH BROADCAST MEDIA
NUMEROUS TREES DOWNED ALONG LAWRENCEBURG ROAD NEAR THE
WHITEWATER RIVER. TIME OF EVENT ESTIMATED FROM RADAR.
&&
HATZOSSpecial weather statement, Jun 19, 2:31 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
331 PM EDT MON JUN 19 2017
OHZ056-192000-
Licking OH-
331 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT LICKING COUNTY UNTIL 400 PM
EDT...
At 331 PM EDT, radar indicated a strong thunderstorm over Johnstown,
moving east at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Newark, Reynoldsburg, Heath, Granville, Pataskala, Johnstown, Buckeye
Lake, Hebron, Utica, Hanover, Harbor Hills, Granville South, Marne,
Beechwood Trails, Summit Station, Thornport, Fairfield Beach, Etna,
New Albany and Jersey.
This includes I-70 in Ohio between mile markers 114 and 142, and near
mile marker 144.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3995 8220 3995 8223 3991 8223 3994 8278
4028 8275 4027 8248 4025 8248 4024 8219
TIME...MOT...LOC 1931Z 265DEG 41KT 4012 8269
HatzosSpecial weather statement, Jun 19, 2:41 PM EST, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
341 PM EDT MON JUN 19 2017
OHZ042-043-051-192015-
Darke OH-Shelby OH-Miami OH-
341 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...DARKE AND
WESTERN MIAMI COUNTIES UNTIL 415 PM EDT...
At 341 PM EDT, radar indicated a strong thunderstorm over Greenville,
moving east at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Locations impacted include...
Troy, Piqua, Greenville, West Milton, Versailles, Covington, Arcanum,
Bradford, Pleasant Hill, Ansonia, Webster, Wayne Lakes, Russia,
Gettysburg, Laura, Pitsburg, Potsdam, Ludlow Falls, Lockington and
Union Corners.
This includes I-75 in Ohio between mile markers 72 and 88.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4004 8473 4027 8467 4024 8414 4004 8416
3994 8431
TIME...MOT...LOC 1941Z 277DEG 40KT 4012 8462
Hatzos